# SDR REXA201000335

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 6,724 hours, 4,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR TO THE AFT CARGO DOOR SEAL (REF PIN CC670-38730) DUE TO CONTACT WITH DAMAGED SEAL RETAINER LIP.  DAMAGE MEASURES 0.5 INCH LONG.  TEMPORARY REPAIR IAW BOMBARDIER REO 690-52-31-005. WITHIN 100 FH PERMANENTLY REPAIR SEAL IAW BOMBARDIER GREO 670-52-31-017 OR REPLACE SEAL.
